Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 291, NWS Birmingham, AL

June 16, 2011Marengo County, Sumter County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 16, 2011, 2:12 PM CDT for Marengo County, Sumter County, Alabama. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2011, 2:12 PM CDT (19:12 UTC)
Expired
Jun 16, 2011, 3:00 PM CDT
In force
48 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Marengo County, AL, Sumter County, AL

The radar

The Birmingham radar (KBMX), 159 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 2:30 PM CDTTSTM WND DMG5 Se Ward, ALLARGE TREE LIMBS SNAPPED OFF AND LOTS OF DEBRIS IN THE ROADWAY ON COUNTY ROAD 10 AND HIGHWAY 17.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 873 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
873 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

633 
WUUS54 KBMX 161912
SVRBMX
ALC091-119-162000-
/O.NEW.KBMX.SV.W.0291.110616T1912Z-110616T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
212 PM CDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL MARENGO COUNTY IN SOUTHWEST ALABAMA...
  SOUTHERN SUMTER COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 300 PM CDT

* AT 212 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES NORTH OF
  INDIAN SPRINGS...OR 13 MILES SOUTHEAST OF YORK...AND MOVING
  SOUTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3249 8815 3233 8789 3230 8803 3230 8832
      3231 8833 3237 8835
TIME...MOT...LOC 1912Z 314DEG 4KT 3236 8815

$$

75
1 follow-up statement
627 
WWUS54 KBMX 161930
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 PM CDT THU JUN 16 2011

ALC091-161940-
/O.CAN.KBMX.SV.W.0291.000000T0000Z-110616T2000Z/
MARENGO AL-
230 PM CDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MARENGO COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3240 8824 3230 8804 3230 8832 3231 8833
      3235 8834
TIME...MOT...LOC 1930Z 321DEG 9KT 3232 8823

$$

ALC119-162000-
/O.CON.KBMX.SV.W.0291.000000T0000Z-110616T2000Z/
SUMTER AL-
230 PM CDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
SUMTER COUNTY UNTIL 300 PM CDT...

AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
KINTERBISH...OR 11 MILES SOUTHEAST OF CUBA...MOVING SOUTHEAST AT 10
MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHERN SUMTER COUNTY.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3240 8824 3230 8804 3230 8832 3231 8833
      3235 8834
TIME...MOT...LOC 1930Z 321DEG 9KT 3232 8823

$$

75

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 1:05 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 16, 1:05 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
105 PM CDT THU JUN 16 2011

.UPDATE...
DISCUSSION.

&&

.DISCUSSION...

VERY WELL DEFINED PRECIP WATER AXIS ACROSS CENTRAL ALABAMA EARLY
THIS AFTERNOON. THE MOISTURE AXIS COMBINED WITH A SURFACE BOUNDARY
FROM LEFTOVER CONVECTION...SHOULD LIMIT COVERAGE THIS AFTERNOON.
THE BEST CHANCE FOR THUNDERSTORMS WILL BE ALONG AND SOUTH OF THIS
BOUNDARY WHERE THE BEST MOISTURE RESIDES. THIS APPEARS TO BE FROM
ALICEVILLE TO MARION TO MONTGOMERY TO PHENIX CITY. ISOLATED
DEVELOP IS POSSIBLE NORTH BUT WILL FEW AND FAR BETWEEN. MICROBURST
POTENTIAL SOUTH IS IN THE HIGH RANGE AND WITH THE INSTABILITY IN
PLACE...SOME STORMS MAY BE STRONG TO SEVERE. STRAIGHT LINE WIND
GUSTS AND HAIL WILL BE THE THREATS THROUGH AROUND 8 PM. TEMPS
SEVERAL DEGREES COOLER TODAY THAN YESTERDAY...ALTHOUGH HIGHS WILL
STILL TOP OUT IN THE 90S.

75

&&

.AVIATION...18Z TAF DISCUSSION.

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS
AFTERNOON...MAINLY ACROSS SOUTH CENTRAL ALABAMA WHERE MOISTURE IS
HIGHER AND LEFTOVER BOUNDARIES COULD PROVIDE A FOCUS FOR
DEVELOPMENT. STRONGER STORMS COULD PRODUCE GUSTY WINDS AND HAIL.
MOST LIKELY LOCATIONS FOR RAIN WILL BE MGM AND TOI. A CONVECTIVE
COMPLEX PUSHING TOWARDS THE MID MISSISSIPPI VALLEY WILL KEEP THE
POSSIBILITY OF THUNDERSTORMS IN THE FORECAST PAST SUNSET FOR SEVERAL
HOURS. WILL MAKE AMENDMENTS FOR TS THROUGH THE AFTERNOON AS NEEDED.

PATCHY FOG IS POSSIBLE OVERNIGHT PRIMARILY AT LOCATIONS THAT RECEIVE
RAIN THIS AFTERNOON. DO NOT EXPECT VISIBILITIES TO DROP BELOW MVFR.
WINDS THIS AFTERNOON...OUTSIDE OF CONVECTIVE DEVELOPMENT...WILL
PRIMARILY BE OUT OF THE SOUTHWEST AT BETWEEN 5 AND 10 KTS.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

73

&&

.PREV DISCUSSION... /ISSUED 1242 PM CDT THU JUN 16 2011/

UPDATE...FOR AVIATION DISCUSSION.

DISCUSSION...

MOST OF LAST NIGHT'S ACTIVITY HAS DIED OFF...BUT STILL SEEING A
FEW STORMS TRYING TO DEVELOP ON OLD OUTFLOW BOUNDARIES ROAMING
AROUND ACROSS THE SOUTHERN PORTIONS OF THE AREA. A WEAK BOUNDARY
WILL CONTINUE TO PUSH SOUTHWARD ACROSS THE AREA TODAY..AND WITH
SUFFICIENT MOISTURE IN PLACE...COULD SEE SOME ISO TS ACROSS THE
SOUTHERN PORTIONS FOR THE AREA THIS AFTN. WILL KEEP SLIGHT CHANCE
POPS IN FOR THIS AREA THRU THE DAY. OTHERWISE...EXPECT PARTLY
CLOUDY SKIES AND TEMPERATURES RISING INTO THE 90S.

LOOKS LIKE A COUPLE OF WEAK UPPER LEVEL IMPULSES WILL SLIDE SEWD
TOWARD THE AREA IN THE THU NIGHT THRU FRI NIGHT TIME FRAME. DON'T
SEE ANY MAJOR IMPACTS WITH THESE FEATURES...BUT THEY COULD PROVIDE
JUST ENOUGH LIFT FOR THE DEVELOPMENT OF SOME ISO STORMS. TONIGHT
THERE WILL BE A SMALL CHANCE OF A SHOWER/STORM ACROSS THE ENTIRE
CWA...BUT THE FOCUS WILL SHIFT TO THE EASTERN HALF ON FRI AS THE
UPPER LEVEL RIDGE BEGINS TO BUILD BACK IN.

FOR THE WEEKEND AND INTO EARLY NEXT WEEK...DRY AND HOT CONDITIONS
WILL PREVAIL HAS THE UPPER RIDGE BECOMES THE DOMINANT WEATHER
FEATURE. TEMPERATURES WILL BE 5 TO 10 DEGREES ABOVE NORMAL THRU
THE PERIOD. AFTN HIGHS WILL BE IN THE MID TO UPPER 90S...WITH A
COUPLE 100 DEGREE READINGS POSSIBLE. RH VALUES WILL BE RATHER LOW,
BUT HEAT INDEX VALUES WILL STILL BE IN THE LOW 100S IN MANY
LOCATIONS. OVERNIGHT LOWS WILL GENERALLY BE IN THE UPPER 60S TO
LOW 70S.

LONG RANGE MODELS SHOW THE RIDGE BREAKING DOWN BY LATE NEXT WEEK
AND MOISTURE INCREASING. PW VALUES OFF FORECAST SOUNDINGS FOR BHM
INCREASE TO AROUND 2 INCHES ON FRI. HOPEFULLY THE MODELS ARE ON TO
SOMETHING AND WE WILL HAVE A DECENT SHOT AT SOME MUCH NEEDED
RAINFALL BY THE END OF NEXT WEEK.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     93  63  93  66  95 /  10  20  20  20  20
ANNISTON    94  67  95  69  95 /  20  20  20  20  20
BIRMINGHAM  94  72  95  74  95 /  20  20  20  20  20
TUSCALOOSA  97  70  98  71  98 /  20  20  20  10  10
CALERA      94  70  97  71  97 /  20  20  20  10  10
AUBURN      92  71  94  73  94 /  20  20  20  20  20
MONTGOMERY  95  71  97  71  98 /  20  20  20  10  20
TROY        94  70  95  67  97 /  50  20  20  10  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

75/19/73
Hazardous weather outlook, Jun 16, 12:50 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1250 PM CDT THU JUN 16 2011

ALZ011>015-017>050-171130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1250 PM CDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE STORMS ARE POSSIBLE GENERALLY SOUTH OF A LINE FROM
TUSCALOOSA TO ALEXANDER CITY TO LAFAYETTE. WIND GUSTS 50 TO 60 MPH...
PING PONG SIZE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING ARE
POSSIBLE. THE STORMS WILL WEAKEN AND DECREASE IN COVERAGE BY AROUND
8 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

75

In the hours before

Local storm report, Jun 16, 11:33 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1133 AM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             OPELIKA                 32.65N 85.38W
06/16/2011  E0.25 INCH       LEE                AL   BROADCAST MEDIA

&&

MBAER
Local storm report, Jun 16, 11:40 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1140 AM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 AM     HAIL             2 NE BEAUREGARD         32.56N 85.35W
06/16/2011  E1.00 INCH       LEE                AL   PUBLIC

            DIME TO QUARTER SIZE HAIL FELL ALONG MOORES MILL ROAD.

&&

LINHARES
Local storm report, Jun 16, 11:42 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1142 AM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     HAIL             LIBERTY CITY            32.58N 85.75W
06/16/2011  E1.00 INCH       MACON              AL   PUBLIC

            DIMES TO QUARTERS REPORTED ON HWY 14 AT CR 38.

&&

LINHARES
Special weather statement, Jun 16, 11:55 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1155 AM CDT THU JUN 16 2011

ALZ047-048-161745-
LEE AL-RUSSELL AL-
1155 AM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUSSELL AND EASTERN
LEE COUNTIES UNTIL 1245 PM CDT...

AT 1155 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LADONIA...OR 6 MILES SOUTHWEST OF SMITHS...MOVING
SOUTHEAST AT 20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SMITHS...
  PHENIX CITY...
  SMITHS STATION...
  LADONIA...
  RUSSELL COUNTY SPORTS COMPLEX...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3222 8492 3229 8530 3275 8529 3275 8513
      3274 8511 3269 8511 3267 8509 3264 8509
      3261 8508 3252 8500 3246 8499 3244 8496
      3233 8500 3231 8494 3226 8489
TIME...MOT...LOC 1655Z 295DEG 18KT 3247 8515

75
Special weather statement, Jun 16, 12:10 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1210 PM CDT THU JUN 16 2011

ALZ039-161745-
MARENGO AL-
1210 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARENGO COUNTY UNTIL
1245 PM CDT...

AT 1207 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR NANAFALIA...OR 20 MILES SOUTHWEST OF LINDEN...
MOVING EAST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  NANAFALIA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3208 8809 3207 8807 3208 8805 3210 8806
      3214 8805 3215 8802 3219 8801 3218 8788
      3199 8796 3198 8808 3201 8812 3206 8812
TIME...MOT...LOC 1710Z 279DEG 6KT 3209 8802

17/KLAWS
Special weather statement, Jun 16, 1:07 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
107 PM CDT THU JUN 16 2011

ALZ030-031-161845-
GREENE AL-SUMTER AL-
107 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUMTER AND WESTERN
GREENE COUNTIES UNTIL 145 PM CDT...

AT 107 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WEST UNION...OR 17 MILES NORTH OF LIVINGSTON...
MOVING SOUTHEAST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WEST UNION...
  EMELLE...
  GAINESVILLE...
  EPES...
  BOLIGEE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3288 8836 3295 8830 3275 8794 3256 8812
      3276 8838 3279 8837
TIME...MOT...LOC 1807Z 308DEG 12KT 3282 8828

75

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:13 PM CDTSpecial Weather StatementBMXMarion, Winston47 min
Jun 15, 8:34 PM CDTSpecial Weather StatementBMXCleburne26 min
Jun 15, 8:40 PM CDTSpecial Weather StatementBMXCherokee50 min
Jun 15, 8:44 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne46 min
Jun 15, 9:38 PM CDTSpecial Weather StatementBMXDeKalb37 min
Jun 15, 10:09 PM CDTSpecial Weather StatementBMXSt. Clair36 min
Jun 15, 10:13 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne32 min
Jun 15, 10:16 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby, Talladega29 min
Jun 15, 10:44 PM CDTSpecial Weather StatementBMXSt. Clair46 min
Jun 15, 10:50 PM CDTSpecial Weather StatementBMXMarion40 min
Jun 15, 10:59 PM CDTSpecial Weather StatementBMXChambers46 min
Jun 15, 11:13 PM CDTSpecial Weather StatementBMXRussell47 min
Jun 16, 8:29 AM CDTSpecial Weather StatementBMXAutauga46 min
Jun 16, 9:12 AM CDTSpecial Weather StatementBMXElmore48 min
Jun 16, 9:52 AM CDTSevere Thunderstorm WarningBMXCoosa, Elmore38 min
Jun 16, 10:17 AM CDTSpecial Weather StatementBMXElmore43 min
Jun 16, 10:26 AM CDTSpecial Weather StatementBMXLee49 min
Jun 16, 10:28 AM CDTSevere Thunderstorm WarningBMXLee, Macon, Tallapoosa47 min
Jun 16, 11:19 AM CDTSevere Thunderstorm WarningBMXLee, Russell41 min
Jun 16, 11:55 AM CDTSpecial Weather StatementBMXRussell50 min
Jun 16, 12:10 PM CDTSpecial Weather StatementBMXChoctaw35 min
Jun 16, 1:07 PM CDTSpecial Weather StatementBMXSumter38 min
Jun 16, 5:57 PM CDTSpecial Weather StatementBMXBarbour48 min
Jun 16, 6:05 PM CDTSpecial Weather StatementBMXPike40 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.